# SDR GUUA95432082010A

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 28,866 hours, 33,392 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS252531
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9202, ON LANDING GEAR RETRACTION RED UNSAFE LIGHT REMAINS ILLUMINATED AND GEAR HORN IS HEARD.RETURNED TO GHB LANDED WITHOUT INCIDENT.   REPLACED RT POWER LEVER GEAR HORN SWITCH OPS CHECK NORMAL. TEST FLIGHT SATISFACTORY.
